# SDR 2007UALA04927

- Difficulty date: November 30, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 48,510 hours, 9,236 cycles
- Engine: Pwa PW4077
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 131W18201101
- Condition: Dirty
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L WILL NOT ARM.   REMOVED FOREIGN OBJECT.  LT SIDE OF GIRT BAR, OPS CHECKED  GOOD. AC OK FOR SERVICE.
